# SDR IXXA110047O

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 71,363 hours, 16,545 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Location: Zone 100
- Part time: 71,363 hours, 16,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW PERFORMED A PACKS OFF TAKEOFF, THE AIR CONDITIONING PACKS WOULD NOT TURN ON AND THE ACFT WOULD NOT PRESSURIZE.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED FIM PROCEDURES 21-31-00, FIG 104 AND BIT STEPS 1, 2, 22, 23A, 24, 25, 26 AND 46. TEST CHECKED GOOD IAW FIM 21-31-00 FIGURE 103.  ACFT WAS RETURNED TO SERVICE.
